Hiroshima Mathematical Journal

Tests for redundancy of some variables in correspondence analysis

Teruyuki Nakayama

Full-text: Open access

Abstract

This paper deals with the problems of formulating and testing the hypotheses of redundancy of some variables in correspondence analysis for a two-way contingency table. The testing problems are examined under the assumption that the contingency table is multinomial or independent multinomial. The asymptotic properties of the MLE's and the test statistics under the null hypotheses are also examined.

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 1-34.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511145

Digital Object Identifier
doi:10.32917/hmj/1151511145

Mathematical Reviews number (MathSciNet)
MR1820692

Zentralblatt MATH identifier
1002.62045

Subjects
Primary: 62H25: Factor analysis and principal components; correspondence analysis
Secondary: 62H15: Hypothesis testing 62H17: Contingency tables 62H20: Measures of association (correlation, canonical correlation, etc.)

Citation

Nakayama, Teruyuki. Tests for redundancy of some variables in correspondence analysis. Hiroshima Math. J. 31 (2001), no. 1, 1--34. doi:10.32917/hmj/1151511145. https://projecteuclid.org/euclid.hmj/1151511145


Export citation